# SDR SWIA201438558

- Difficulty date: June 20, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N863AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7487
- Aircraft time: 32,053 hours, 27,401 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM ANGLE AT BS 484, LBL 36 IS CRACKED.  C-CHECK, INSTALLED NEW FLOORBEAM ANGLE IAW REO 601R-53-41-059, REV B.
